Centre de diffusion de revues académiques mathématiques

 
 
 
 

Journées équations aux dérivées partielles

Table des matières de ce volume | Article précédent | Article suivant
Rafe Mazzeo
Sharp parabolic regularity and geometric flows on singular spaces
Journées équations aux dérivées partielles (2015), Exp. No. 6, 11 p., doi: 10.5802/jedp.635
Article PDF

Résumé - Abstract

This is a brief survey about regularity expansions for solutions of elliptic and parabolic problems on spaces with conic singularities. The results themselves are closely related to classical results about elliptic boundary problems, and analogues of these are expected to hold on quite general stratified spaces with incomplete iterated edge metrics. The emphasis here is on the interpretation and application of these expansions to geometric problems.

Bibliographie

[1] P. Albin, E. Leichtnam, R. Mazzeo and P. Piazza, The signature package on Witt spaces Ann. Sci. l’ENS 45 (2012), no. 2, 241-310. Numdam |  MR 2977620 |  Zbl 1260.58012
[2] P. Albin, E. Leichtnam, R. Mazzeo and P. Piazza, Hodge theory on Cheeger spaces, To appear J. Reine Ang. Math.
[3] E. Bahuaud, B. Vertman, Yamabe flow on manifolds with edges, Math. Nach. 287 (2014), no. 2-3, 127-159.  MR 3163570 |  Zbl 1305.53065
[4] E. Bahuaud, B. Vertman, Mapping properties of the heat operator on edge manifolds, Math. Nachr. 288 (2015), no. 2-3, 126–157.  MR 3310503
[5] D. Bartolucci, F. De Marchis and A. Malchiodi, Supercritical conformal metrics on surfaces with conical singularities, IMRN (2011), 5625–5643.  MR 2863376 |  Zbl 1254.30066
[6] K. Brakke, The motion of a surface by its mean curvature Mathematical Notes # 20, Princeton University Press, Princeton (1978).  MR 485012 |  Zbl 0386.53047
[7] L. Bronsard and F. Reitich, On three-phase boundary motion and the singular limit of a vector-valued Ginzburg-Landau equation Arch. Rational Mech. Anal. 124 (1993), no. 4, 355-379.  MR 1240580 |  Zbl 0785.76085
[8] A. Carlotto, A. Malchiodi Weighted barycentric sets and singular Liouville equations on compact surfaces, J. Funct. Anal., 262 (2012), no. 2, 409–450.  MR 2854708 |  Zbl 1232.53035
[9] X.-X. Chen, Y.-Q. Wang, Bessel functions, heat kernels and the conical Kähler–Ricci flow, J. Func. Anal. 269 (2015) no. 2, 551-632.  MR 3348827
[10] S. Donaldson, Kähler metrics with cone singularities along a divisor, in Essays in Mathematics and its Applications, 47-49, Springer-Verlag, Heidelberg (2012).  MR 2975584
[11] A. Freire, Mean curvature motion of triple junctions of graphs in two dimensions, Comm. PDE, 35 (2010) no. 2, 302-327.  MR 2748626 |  Zbl 1193.53143
[12] G. Giesen, P. Topping, Ricci flow of negatively curved incomplete surfaces, Calc. Var. and PDE, 38 No. 3 (2010), 357–367.  MR 2647124 |  Zbl 1244.53076
[13] G. Giesen, P. Topping, Existence of Ricci flows of incomplete surfaces, Comm. PDE, 36 (2011), 1860–1880.  MR 2832165 |  Zbl 1233.35123
[14] R. S. Hamilton, Ricci flow on surfaces, in: Mathematics and General Relativity, Contemporary Math. 71 (1988), 237–261.  MR 954419 |  Zbl 0663.53031
[15] T. Ilmanen, A. Neves and F. Schulze On short time existence for the planar network flow http://arxiv.org/abs/1407.4756.
[16] T. Jeffres, P. Loya, Regularity of solutions of the heat equation on a cone, Int. Math. Res. Not. (2003) No. 3, 161–178.  MR 1932532 |  Zbl 1183.58023
[17] T. Jeffres, R. Mazzeo, Y.A. Rubinstein, Kähler–Einstein metrics with edge singularities, with an appendix by C. Li and Y.A. Rubinstein, Annals of Math, 183 (2016) no. 1, 95-176.
[18] H. Koch and T. Lamm, Geometric flows with rough initial data, Asian J. Math. 16 (2012), no. 2, 209–235.  MR 2916362 |  Zbl 1252.35159
[19] J. Lira, R. Mazzeo and M. Saez, In preparation.
[20] A. Malchiodi, D. Ruiz New improved Moser-Trudinger inequalities and singular Liouville equations on compact surfaces, GAFA, 21-5 (2011), 1196–1217.  MR 2846387 |  Zbl 1235.35094
[21] C. Mantegazza, M. Novaga, and V. M. Tortorelli, Motion by curvature of planar networks, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 3 No. 2 (2004), 235–324. Numdam |  MR 2075985 |  Zbl 1170.53313
[22] R. Mazzeo, Elliptic theory of differential edge operators, I, Comm. PDE 16 (1991), 1616-1664.  MR 1133743 |  Zbl 0745.58045
[23] R. Mazzeo, Y. Rubinstein and N. Sesum, Ricci flow on surfaces with conic singularities, Anal. and PDE 8 (2015) no. 4, 839-882.  MR 3366005 |  Zbl 1201.53049
[24] R. Mazzeo and M. Saez, Self similar expanding solutions for the planar network flow in Analytic aspects of problems in Riemannian geometry: Elliptic PDEs, solitons and computer imaging Eds. Paul Baird, Ahmad El Soufi, Ali Fardoun, Rachid Regbaoui, Séminaires et Congrès, Société Mathématique de France, 19 (2009), 159–173.  MR 3060453 |  Zbl 1280.53062
[25] R. Mazzeo and B. Vertman, Elliptic theory of differential edge operators, II: boundary value problems, Indiana Univ. Math. J. 63 No. 6 (2014), 1911–1955.  MR 3298726
[26] R. Mazzeo and H. Weiss, The Teichmüller theory of conic surfaces, arXiv:1305.0255.
[27] R. C. McOwen, Point singularities and conformal metrics on Riemann surfaces, Proc. Amer. Math. Soc. 103 (1988), 222–224.  MR 938672 |  Zbl 0657.30033
[28] G. Mondello and D. Panov, Spherical metrics with conical singularities on a $2$-sphere: angle constraints, http://arxiv.org/abs/1305.0255.
[29] E. Mooers, Heat kernel asymptotics on manifolds with conic singularities, J. Anal. Math. 78 (1999), 1–36.  MR 1714065 |  Zbl 0981.58022
[30] D. H. Phong, J. Song, J. Sturm, X.-W. Wang, The Ricci flow on the sphere with marked points, http://arxiv.org/abs/1407.1118.
[31] D. Ramos, Smoothening cone points with Ricci flow, http://arxiv.org/abs/1109.5554.
[32] J. Ross, R. Thomas, Weighted projective embeddings, stability of orbifolds and constant scalar curvature Kähler metrics, J. Diff. Geom. 88 (2011) No. 1, 109–159.  MR 2819757 |  Zbl 1244.32013
[33] O. Schnürer and F. Schulze, Self-similar expanding networks to curve shortening flow, Ann. Sc. Norm. Super. Pisa Cl. Sci. 5 (2007), no. 4, 511–528. Numdam |  MR 2394409 |  Zbl 1139.53031
[34] M. Simon, Deformation of $\mathcal{C}^0$ Riemannian metrics in the direction of their Ricci curvature, Comm. Anal. Geom. 16 (2008) No. 1, 1033–1074.  MR 1957662 |  Zbl 1034.58008
[35] A. Tromba, Teichmüller theory in Riemannian geometry, Lecture Notes in Mathematics, ETH Zürich, Birkhäuser, Basel, 1992.  MR 1164870 |  Zbl 0785.53001
[36] M. Troyanov, Prescribing curvature on compact surfaces with conical singularities, Trans. Amer. Math. Soc. 324 (1991), 793–821.  MR 1005085 |  Zbl 0724.53023
[37] H. Yin, Ricci flow on surfaces with conical singularities, J. Geom. Anal. 20 (2010), no. 4, 970–995.  MR 2683772 |  Zbl 1201.53049
[38] H. Yin, Ricci flow on surfaces with conical singularities, II, http://arxiv.org/abs/1305.4355.  MR 2683772
Copyright Cellule MathDoc 2018 | Crédit | Plan du site